Jump to content

Dysthymia caused by meds use?


george11
 Share

Recommended Posts

I have been for 5-6 years on meds (seroxat,effexor,anafranil,ludiomil) for panic attacks.

I was 4 years on seroxat at the beginning and i was feeling very good so i decided to stop cold turkey 20 mg.

Since then i feel no emotions like dysthymia, i am not able to experience pleasures and depressed moods even when i was on other meds.Since 3 weeks i am meds off and i am not able to experience pleasures.i have depressed mood and i feel my

head that is going to explode!!!

Will i be able to experience some life pleasures sometime??

Thanks in advance!

2008-2010 seroxat 40mg for panic attacks

2010-2012 seroxat 20mg 

2012 stopped seroxat(cold turkey) because of feeling perfect but after 2 months the panic attacks and other symptoms started again

Reinstated seroxat on 60mg but no effect (depression induced,low mood,and many other side effects)

Effexor 300mg for 1 month didn't work

2013-2014 Anafranil 100mg (tricyclic) 5-6 months feeling good but after that not feeling very good

Add maprotiline 50mg (tetracyclic) some improvement but i stopped maprotiline because i didn't want to be on cocktail

2014 Generalized anxiety disorder stopped and reinstated anafranil 150mg

2015 April  meds free

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy